Electron. J. Diff. Eqns., Vol. 2005(2005), No. 84, pp. 1-8.

Periodic solutions of polynomial non-autonomous differential equations

Mohamad A. M. Alwash

We present some results on the number of periodic solutions for scalar non-autonomous polynomial equations of degree five. We also consider a class of polynomial equations of any degree. Our results give upper bounds for the number of limit cycles of two-dimensional systems.

Submitted July 7, 2005. Published July 25, 2005.
Math Subject Classifications: 34C25, 34C07, 34C05.
Key Words: Periodic solutions; polynomial non-autonomous equations; Abel differential equations; limit cycles; uniformly isochronous centers; Hilbert's sixteenth problem.

Show me the PDF file (213K), TEX file, and other files for this article.

Mohamad A. M. Alwash
Department of Mathematics
West Los Angeles College
9000 Overland Avenue
Los Angeles, CA 90230-3519, USA
email: alwashm@wlac.edu

Return to the EJDE web page